| Model Number |
CF-HQ190L |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the colonovideoscope had no image and it does not recognize the processor.The issue was found during inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is currently ongoing.A supplemental report will be submitted upon completion of the investigation or should new and significant information become available.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.